Nevada, 2012High Wind in Nevada, April 4 to 5, 2012
April 4 to 5, 2012 · NWS VEF · 2 events in 2 counties and zones
A period of enhanced westerly flow triggered sporadic downslope winds in the lee of the Spring Mountains.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A period of enhanced westerly flow triggered sporadic downslope winds in the lee of the Spring Mountains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Apr 4, 7:53 PM PST, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 4, 7:53 PM PST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
853 PM PDT WED APR 4 2012
.SYNOPSIS...A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL
BRING BREEZY TO WINDY CONDITIONS ACROSS THE AREA THROUGH THURSDAY
WITH LOCALLY STRONG GUSTS. AS THIS SYSTEM MOVES FURTHER INLAND ON
THURSDAY NIGHT INTO FRIDAY IT WILL RESULT IN COOLER TEMPERATURES
AREAWIDE AND EVEN THE POSSIBILITY OF A FEW SNOW SHOWERS IN THE
HIGHER ELEVATIONS OF THE SOUTHERN GREAT BASIN. DRY CONDITIONS ALONG
WITH VARIABLE HIGH CLOUDS ARE EXPECTED FROM THIS WEEKEND INTO NEXT
TUESDAY.
&&
.UPDATE...WINDS CONTINUE TO BE THE MAIN CONCERN WITH THE TROUGH AS
IT MOVES ACROSS THE AREA TONIGHT THROUGH THURSDAY. DOWNSLOPE WINDS
FORMED ALONG THE SOUTHERN SIERRA EAST SLOPES THIS AFTERNOON AND INTO
THE EARLY EVENING...BUT AS OF 800 PM PDT...WINDS ARE SHOWING A
MARKED DECREASE AND DO NOT EXPECTED ANY FURTHER STRONG GUSTS. AT THE
SAME TIME...EXPECTED WINDS OVER THE WESTERN MOJAVE DESERT MANAGED TO
PRODUCE A FEW GUSTS TO OVER 40 MPH...HOWEVER WIDESPREAD WINDS DID
NOT MATERIALIZE AND ARE NO LONGER EXPECTED. THUS THE WIND ADVISORY
FOR THIS AREA HAS BEEN CANCELLED. THE BEST FOCUS FOR WINDS TONIGHT
WILL CONTINUE TO BE THE SPRING MOUNTAINS/RED ROCK CANYON AREA AND
THEN ON THURSDAY ACROSS MOHAVE COUNTY. CURRENT HEADLINES FOR THESE
AREAS STILL LOOK GOOD. WITH THE EXCEPTION OF THE ABOVE MENTIONED
CHANGES...THE OVERALL TREND OF THE SHORT TERM IS IN GOOD SHAPE AS
THE SHORT WAVE TROUGH EXITS THE AREA LATE THURSDAY FOR LESS WIND AND
INCREASING TEMPERATURES...AFTER FRIDAYS COOL DOWN...INTO THE WEEKEND.
&&
.FIRE WEATHER...POOR RELATIVE HUMIDITY RECOVERIES ARE EXPECTED
TONIGHT...BUT OVERALL MOST AREAS SHOULD SEE RECOVERIES TO ABOVE 15
PERCENT BY MIDNIGHT. GUSTY WINDS WILL ALSO DECREASE SOMEWHAT
OVERNIGHT...BUT INCREASE AGAIN ON THURSDAY...ESPECIALLY OVER
NORTHWEST ARIZONA. DUE TO THE CONTINUED DRY AIR MASS OVER THE
AREA...THURSDAYS RELATIVE HUMIDITY VALUES WILL ONCE AGAIN DROP BELOW
15 PERCENT ACROSS MOHAVE COUNTY AND THE COMBINATION OF WINDS...LOW
HUMIDITY...AND DRY FUELS WILL CONTINUE TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT FOR MOHAVE
COUNTY THROUGH 8 PM MST THURSDAY.
&&
.PREV DISCUSSION...
325 PM PDT WED APR 4 2012
.SHORT TERM...SUNSHINE BROKE OUT BEHIND THE DEPARTING BAND OF HIGH
AND MID LEVEL CLOUDS THAT WAS STILL MOVING EAST ACROSS THE SOUTHERN
PORTIONS OF THE AREA. AT THE PRESENT THIS BAND EXTENDED FROM NEAR
COLORADO CITY TO MORONGO VALLEY. AREAS EAST OF THIS LINE ESPECIALLY
IN CENTRAL/SOUTHERN MOHAVE COUNTY AND SOUTHEAST SAN BERNARDINO
COUNTY WILL REMAIN SCT-BKN THIS EVENING WITH AREAS TO THE WEST
STAYING CLEAR. HOWEVER BY LATER THIS EVENING INTO THE OVERNIGHT
SATELLITE IMAGERY TRENDS AND MODEL FORECAST 500-300 MB RELATIVE
HUMIDITY INDICATE THAT HIGH LEVEL CLOUDS SHOULD RETURN.
A SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST HAS RESULTED IN WINDY
CONDITIONS ACROSS MUCH OF THE AREA SO FAR TODAY AND IT WILL REMAIN
WINDY THIS EVENING AREAWIDE AS AN 80 KT+ JETSTREAK APPROACHES
SOUTHERN NEVADA WHICH WILL HELP TO FURTHER ENHANCE WINDS ACROSS THE
AREA AS THEY MIX DOWN TO THE SURFACE. THE WIND ADVISORY FOR NW SAN
BERNARDINO COUNTY WILL BE KEPT UP AS THE STRONGEST WINDS HAVE YET TO
DEVELOP THERE. GOOD CROSS BARRIER FLOW OVER THE SPRING MOUNTAINS IS
NOTED WITH THE PROGGED JET STREAM AND THE HIGH RESOLUTION ARW AND
NMM MODELS BOTH DEVELOP A CRITICAL LAYER TO THE LEE. ADDITIONALLY
THE GFS BUFR SOUNDINGS DEVELOP A STRONG INVERSION NEAR RIDGETOP
AROUND 850 MB NEAR 06Z THURSDAY. ALL OF THIS POINTS TO A GOOD SET UP
FOR DOWNSLOPE WINDS THIS EVENING AND ESPECIALLY JUST AFTER MIDNIGHT
IN THE LEE OF THE SPRING MOUNTAINS. MODELS SHOW WINDS AS HIGH AS 50
KTS IN THE RED ROCK CANYON AREA BUT BELIEVE THIS IS A LITTLE HIGH AS
THIS IS NOT AN IMPRESSIVELY STRONG SYSTEM. HOWEVER IT LOOKS LIKE
ADVISORY LEVEL WINDS SHOULD HAVE NO PROBLEM MATERIALIZING AND A WIND
ADVISORY WAS ISSUED FOR THE OVERNIGHT HOURS FOR THE SPRING MOUNTAINS
INCLUDING THE RED ROCK CANYON AREA. LOCAL GUSTS TO NEAR 40 MPH ARE
POSSIBLE OVERNIGHT IN THE FAR WEST SIDE OF THE LAS VEGAS VALLEY
MAINLY IN SUMMERLIN. THESE WINDS WILL LESSEN TOWARDS DAYBREAK
THURSDAY. WINDS ARE EXPECTED TO PICK UP AGAIN THURSDAY BY THE LATE
MORNING INTO THE AFTERNOON AS THE BASE OF THE MID/UPPER LEVEL TROUGH
ASSOCIATED WITH THIS SYSTEM MOVES OVERHEAD. AGAIN STRONG WINDS ALOFT
ROUND THE BASE OF THE TROUGH AND SHOULD MIX DOWN TO THE SURFACE.
WINDS FROM LAS VEGAS WEST DO NOT LOOK AS STRONG AS TODAY BUT LOCAL
GUSTS AS HIGH AS 40 MPH ARE POSSIBLE. WINDS OVER MOHAVE COUNTY COULD
BE JUST AS HIGH AS TODAY ESPECIALLY IN AREAS THAT FAVOR A SOUTHWEST
WIND. THE ARW AND NMM BOTH DEVELOP A DOWNSLOPE WINDS THURSDAY
EVENING OFF THE SPRING MOUNTAINS BUT WITH CROSS BARRIER FLOW BEING
NOT AS GOOD...THIS EVENT APPEARS TO BE WEAKER AND AT BEST MAY
SQUEEZE OUT GUSTS OF 35-40 MPH.
HIGH TEMPS ON THURSDAY SHOULD DROP BY 10 DEGREES OR SO FROM TODAY'S
VALUES ACROSS THE AREA. AS ENERGY IN THE BASE OF THE TROUGH MOVES
ACROSS THE SOUTHERN GREAT BASIN THURSDAY NIGHT INTO FRIDAY MORNING
IT MAY HAVE JUST ENOUGH MOISTURE TO TRIGGER A FEW LIGHT SNOW SHOWERS
OVER THE HIGHER ELEVATIONS. HOWEVER DRY NORTHWEST FLOW ALOFT SHOULD
END ANY SHOWERS BY FRIDAY AFTERNOON. WEAKENING UPPER SUPPORT AND
GRADIENTS WILL SHUT OFF WINDS FOR FRIDAY AREAWIDE BUT COOLING ALOFT
WILL RESULT IN TEMPS DROPPING FURTHER. HIGHS ON FRIDAY ARE EXPECTED
TO BE A GOOD 10 DEGREES BELOW NORMAL WITH THE FORECAST TILTED
TOWARDS THE WARMER GFS NUMBERS.
A SHORTWAVE RIDGE BUILD IN BEHIND THE DEPARTING TROUGH AXIS FOR
FRIDAY NIGHT AND QUICKLY SHUTS OFF NORTHERLY FLOW BEHIND THIS
SYSTEM. THIS WILL RESULT IN A WARMING TREND AS THE FLOW ALOFT TURNS
TO THE SOUTHWEST FOR SATURDAY AFTERNOON. THE ONLY ISSUE WITH HOW
WARM IT GETS WILL BE JUST HOW MUCH HIGH LEVEL MOISTURE MOVES IN
OVERHEAD. THE SOUTHERN BRANCH OF THE JET MOVES A JET STREAK TOWARDS
SOCAL BY SATURDAY AFTERNOON AT THE SAME TIME MODELS BRING IN
ADDITIONAL HIGH LEVEL MOISTURE. THIS SHOULD RESULT IN AN INCREASE IN
HIGH LEVEL CLOUDS SATURDAY AFTERNOON INTO SATURDAY NIGHT ESPECIALLY
FROM I-15 ON SOUTH.
.LONG TERM...SUNDAY THROUGH WEDNESDAY...FOR MOST OF THE EXTENDED
PERIOD THE PATTERN WILL BE A RIDGE AXIS OVER THE ROCKIES OR WESTERN
HIGH PLAINS AND A TROUGH DEEPENING OFF SHORE. THIS WILL KEEP THE
AREA IN SOUTHWEST FLOW THROUGH THE PERIOD. THIS WILL MAKE FOR A WARM
UP TO ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS. ONLY "CHALLENGE"
WOULD BE TEMPERATURES DUE THE POSSIBILITY OF THICK CIRRUS CLOUD
COVER AMOUNTS THEN. TOWARDS LATE WEDNESDAY MODELS DO HAVE THE TROUGH
APPROACH AND MAYBE PASS THROUGH THE REGION...DEPENDING ON MODEL. FOR
NOW KEPT IN THE GHOST POPS UP NORTH AS A HEDGE. ALSO KEPT THE
INCREASED SOUTHWEST SURFACE WINDS FOR WEDNESDAY AS THIS WILL BE A
SURE THING REGARDLESS OF WHETHER THE TROUGH PASSES OR IS STILL
MOVING IN. MODELS DO BROADLY AGREE ON TROUGH PASSAGE AND ACTIVE
WEATHER THURSDAY ON. THEY DIFFER IN TIMING AND WHETHER THERE IS A
SECONDARY WAVE LATER IN THE WEEK...BUT THAT IS BEYOND THE TIME FRAME
OF THIS FORECAST PERIOD.
&&
.AVIATION...FOR MCCARRAN...SOUTH TO SOUTH-SOUTHWEST GUSTY WINDS WILL
CONTINUE THROUGH MOST OF THE NIGHT WITH SOME DECREASE IN SPEED THIS
EVENING. THE WIND SPEEDS WILL PICK UP AGAIN LATE THURSDAY MORNING
AND GUST THROUGH THE AFTERNOON. VARIABLE AMOUNTS OF HIGH LEVEL
CLOUDS WILL OCCUR THROUGH THURSDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH
THURSDAY WITH SOME DECREASE IN SPEEDS THIS EVENING. THE GUSTY SOUTH
TO SOUTHWEST WINDS WILL OCCUR AGAIN LATE THURSDAY MORNING THROUGH
AFTERNOON. VARIABLE AMOUNTS OF HIGH LEVEL CLOUDS WILL OCCUR THROUGH
THURSDAY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY UNTIL 5 AM PDT THURSDAY FOR NVZ019.
AZ...RED FLAG WARNING UNTIL 8 PM MST THURSDAY FOR AZZ102.
CA...NONE.
&&
UPDATE...JENSEN
PREV DISCUSSION...STACHELSKI/JACQUES
HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Apr 4, 1:43 PM PST, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
243 PM PDT WED APR 4 2012
CAZ523-051245-
WESTERN MOJAVE DESERT-
243 PM PDT WED APR 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
STRONG WEST WINDS ARE EXPECTED THROUGH THIS EVENING ACROSS
NORTHWEST SAN BERNARDINO COUNTY AS A LARGE AREA OF LOW PRESSURE
MOVES ACROSS THE PACIFIC NORTHWEST. SUSTAINED WINDS OF 20 TO 35
MPH ARE EXPECTED WITH GUSTS UP TO 50 MPH. A WIND ADVISORY IS IN
EFFECT UNTIL 10 PM.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
BREEZY TO WINDY CONDITIONS CAN BE EXPECTED THURSDAY AS THE LARGE
AREA OF LOW PRESSURE MOVES INTO THE NORTHERN GREAT BASIN. WEST
WINDS GUSTING TO 40 MPH ARE POSSIBLE THURSDAY AFTERNOON AND
EVENING. WINDS WILL BE LIGHTER FRIDAY THROUGH TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
AZZ001>003-036-CAZ519>522-524>527-NVZ014>018-021-022-051245-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SOUTHERN CLARK COUNTY-
243 PM PDT WED APR 4 2012 /243 PM MST WED APR 4 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO TONIGHT AS A LARGE
AREA OF LOW PRESSURE MOVES ACROSS THE PACIFIC NORTHWEST. THE
STRONGEST WINDS WILL BE OVER FAR SOUTHERN PORTIONS OF INYO AND NYE
COUNTIES AND MUCH OF CLARK AND MOHAVE COUNTIES. SOUTHWEST WINDS
GUSTING BETWEEN 35 AND 40 MPH ARE EXPECTED IN THOSE AREAS. ACROSS
MUCH OF CLARK AND MOHAVE COUNTIES THESE WINDS WILL COMBINE WITH
LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER TO CREATE
CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. A RED
FLAG WARNING IS IN EFFECT FROM UNTIL 8 PM THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
BREEZY CONDITIONS ARE EXPECTED ACROSS PORTIONS OF THE MOJAVE
DESERT ON THURSDAY AS THE LARGE AREA OF LOW PRESSURE MOVES INTO
THE NORTHERN GREAT BASIN. GUSTS BETWEEN 35 AND 40 MPH ARE LIKELY
IN MUCH OF MOHAVE COUNTY AND THE RED FLAG WARNING IS IN EFFECT
THERE THROUGH THURSDAY EVENING. SEE THE LATEST RED FLAG WARNING
STATEMENT FOR FURTHER DETAILS. WINDS WILL BE LIGHTER FRIDAY
THROUGH TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NVZ019-020-051245-
SPRING MOUNTAINS-LAS VEGAS VALLEY-
243 PM PDT WED APR 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
NEVADA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
WINDY CONDITIONS WILL CONTINUE INTO TONIGHT AS A LARGE AREA OF
LOW PRESSURE MOVES ACROSS THE PACIFIC NORTHWEST. GUSTS OF 30 TO 40
MPH ARE EXPECTED IN THE LAS VEGAS VALLEY WITH GUSTS OF 40 TO 55
MPH ACROSS THE SPRING MOUNTAINS AND ADJACENT FOOTHILLS. LOCALLY
STRONGER WINDS ARE POSSIBLE OVER THE FAR WEST SIDE OF THE LAS
VEGAS VALLEY. THE STRONGEST WINDS ARE EXPECTED TO BE JUST AFTER
MIDNIGHT. A WIND ADVISORY IS IN EFFECT THROUGH 5 AM THURSDAY FOR
THE SPRING MOUNTAINS INCLUDING RED ROCK CANYON. ACROSS THE SPRING
MOUNTAINS...ADJACENT EASTERN FOOTHILLS AND THE LAS VEGAS VALLEY
THESE WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY AND VERY HIGH
FIRE DANGER TO CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME
FIRE BEHAVIOR. A RED FLAG WARNING IS IN EFFECT FROM UNTIL 8 PM
THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
BREEZY CONDITIONS ARE EXPECTED ACROSS PORTIONS OF THE MOJAVE
DESERT ON THURSDAY AS THE LARGE AREA OF LOW PRESSURE MOVES INTO
THE NORTHERN GREAT BASIN. WINDS WILL BE LIGHTER FRIDAY THROUGH
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
STACHELSKI
In the hours before
Local storm report, Apr 4, 5:33 PM PST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
633 PM PDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM NON-TSTM WND GST OAK CREEK RAWS 36.84N 118.26W
04/04/2012 M60 MPH INYO CA MESONET
OAK CREEK RAWS AT AN ELEVATION OF 4900 FEET.
&&
LJENSENHigh Wind, Spring Mountains
- When
- April 4, 9:34 PM PST
- Where
- Spring Mountains forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.129, -115.743 (the zone’s center; the record gives no point)
This gust occurred 1 mile ESE Red Rock Canyon.
High Wind, Las Vegas Valley
- When
- April 5, 4:39 PM PST
- Where
- Las Vegas Valley forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.215, -115.014 (the zone’s center; the record gives no point)
This gust occurred in Henderson.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Puerto Rico, April 4 to 6, 20121 death · 1 event
- Lightning Strike in North Carolina, April 4, 2012$400,000 · 1 event
- Frost and Freeze in New York, April 4 to 6, 201220 events
- Marine Hail in Gulf of Mexico, April 4, 2012$15,000 · 1.75 in hail · 2 events
- Hail in Texas, April 4, 2012$15,000 · 1.75 in hail · 2 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 4, 201252 kt wind · 4 events
- Heavy Snow in Oregon, April 4, 20124 events
- Damaging Winds in South Carolina, April 4, 2012$6,000 · 60 kt wind · 4 events
- Hail in Mississippi, April 4, 20121 in hail · 3 events
- Flash Flooding in Kansas, April 4, 20123 events
- High Wind in California, April 4 to 5, 201260 kt wind · 2 events
- High Wind in Montana, April 4, 201253 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 364778, 364789.